Annual DOE/Nuclear Physics Review

of RHIC Science and Technology

 

July 6-8, 2005
Berkner Hall, BNL
 

Agenda

 

Wednesday, July 6                                              Berkner Room B

8:00 am      DOE Executive Session
8:45 am      Welcome                                                                  P. Chaudhari
9:00 am      Overview Director’s Perspective                               S. Aronson [30 min]

             Collaborations' Overviews and Perspectives

9:40 am       PHENIX                                                                 W. Zajc [30 min]

10:20 am      Coffee Break

10:30 am      STAR                                                                     T. Hallman [30 min]
11:10 am      BRAHMS                                                               F. Videbaek [20 min]
11:40 am      PHOBOS                                                                W. Busza [20 min]

12:15 pm      DOE Working Lunch

 

1:30 pm       CA-D Operations overview                                      D. Lowenstein [30 min]
2:10 pm       RHIC HI Operations                                                T. Satogata [20 min]
2:40 pm       RHIC Polarized Protons, Operations and Plans         M. Bai [20 min]
3:10 pm       RHIC Experimental Program and Upgrades              T. Ludlam [25 min]

3:45 pm       Discussion

4:00 pm       DOE Executive Session

6:10 pm       Questions for BNL

 

Thursday, July 7                                                      Berkner Room B

8:00 am       DOE Executive Session

 

Breakout Session A: Accelerator R&D                                   Berkner Room C

9:00 am       RHIC R&D - Upgrades                                            W. Fischer [30 min]
9:40 pm       RHIC R&D - eCooling                                             I. Ben-Zvi [30 min]
10:10 pm     Superconducting Magnet Program                             M. Harrison [20 min]
10:40 am     Accelerator Test Facility                                            V. Yakimenko [15 min]

10:40 am     Discussions

12:00 am     Tour (or continued discussions)

12:30 pm     DOE Working Lunch – Report from Breakout Session

 

Breakout Session B: RHIC Computing Facility Operations   Berkner Room D

9:00 am       RHIC Computing Facility Operations                         B. Gibbard [30 min]
9:40 am       RCF – Computing STAR                                          G. VanBuren [25 min]
10:15 am     RCF – Computing PHENIX                                      D. Morrison [25 min]

10:50 am     Discussions (and/or tour)

12:30 pm     DOE Working Lunch – Report from Breakout Session

 

Breakout Session C: BNL Scientific Program                         Berkner Room B

9:00 am       BNL PHENIX HI Group                                          M. Tannenbaum [30 min]
9:40 am       BNL STAR HI Group                                               J. Dunlop[30 min]
10:20 am     BNL BRAHMS HI Group                                        R. Debbe [20 min]
10:50 am     BNL PHOBOS HI Group & LHC HI  with ATLAS M. Baker [30 min]
11:30 pm     SPIN Physics Group                                                 G. Bunce [30 min]

12:10pm      Discussions

12:30 pm     DOE Working Lunch – Report from Breakout Session

 

Plenary Session                                                                         Berkner Room B

2:00 pm       BNL Response to Questions

2:30 pm       Nuclear Theory Program                                           R. Venugopalan [25 min]
2:55 pm       The Lattice Gauge Theory Group                               F. Karsch [15 min]

3:20 pm       Coffee Break

3:30 pm       RHIC - AGS Users Organization                               P. Steinberg [15 min]

3:50 pm       Discussion

4:00 pm       Executive Session

6:00 pm       Questions for BNL

Friday, July 8                                                           Berkner Room B

8:30 am       DOE Executive Session

9:00 am       Questions and Answers with Laboratory Management

10:00 am     DOE Executive Session and Report writing

12:30 pm     Review Close Out

1:00 pm       Adjourn

Top of Page

Last Modified: May 28, 2010
Please forward all questions about this site to: Peter Yamin